PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 129 | 3 | 197-205
Tytuł artykułu

Isometric embedding into spaces of continuous functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that some Banach spaces X have the property that every Banach space that can be isometrically embedded in X can be isometrically and linearly embedded in X. We do not know if this is a general property of Banach spaces. As a consequence we characterize for which ordinal numbers α, β there exists an isometric embedding between $C_0(α+1)$ and $C_0(β+1)$.
Słowa kluczowe
Czasopismo
Rocznik
Tom
129
Numer
3
Strony
197-205
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-11-12
poprawiono
1997-12-31
Twórcy
autor
  • Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Sevilla, c/Tarfia, s/n, 41012 Sevilla, Spain, rvcaro@cica.es
Bibliografia
  • [1] S. Banach, Théorie des opérations linéaires, Chelsea, New York, 1933.
  • [2] C. Bessaga and A. Pełczyński, Spaces of continuous functions (IV), Studia Math. 19 (1960), 53-62.
  • [3] R. Engelking, General Topology, PWN, Warszawa, 1977.
  • [4] T. Figiel, On non-linear isometric embeddings of normed linear spaces, Bull. Acad. Polon. Sci. 16 (1968), 185-188.
  • [5] S. Mazur et S. Ulam, Sur les transformations isométriques d'espaces vectoriels normés, C. R. Acad. Sci. Paris 194 (1932), 946-948.
  • [6] S. Rolewicz, Metric Linear Spaces, Reidel and PWN, Dordrecht and Warszawa, 1985.
  • [7] Z. Semadeni, Banach Spaces of Continuous Functions, PWN, Warszawa, 1971.
  • [8] W. Sierpiński, Cardinal and Ordinal Numbers, PWN, Warszawa, 1958.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv129i3p197bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.